# SDR ASAA0010129

- Difficulty date: September 10, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT LIGHTS AT ROWS 12, 18 AND SMOKE BARRIER DID NOT TEST PROPERLY.  REPLACED BATTERY FOR SMOKE BARRIER AND ROW 18.  REPLACED RECEIVER FOR ROW 12.  ALL LIGHTS OPERATED NORMALLY.  (M)
